RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 172, Number 4, Pages 767–770 (Mi dan32850)  

MATHEMATICS

An application of Cebysev polynomials orthonormalized on a system of equidistant points for solving integral equations of the first kind

L. P. Grabar'

The State Union Institute for Design of Aggregates steelmaking and rolling production for ferrous metallurgy

Full text: PDF file (483 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.948.33
Presented: V. A. Fok
Received: 26.03.1966

Citation: L. P. Grabar', “An application of Cebysev polynomials orthonormalized on a system of equidistant points for solving integral equations of the first kind”, Dokl. Akad. Nauk SSSR, 172:4 (1967), 767–770

Citation in format AMSBIB
\Bibitem{Gra67}
\by L.~P.~Grabar'
\paper An application of Cebysev polynomials orthonormalized on a system of equidistant points for solving integral equations of the first kind
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 172
\issue 4
\pages 767--770
\mathnet{http://mi.mathnet.ru/dan32850}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0208856}
\zmath{https://zbmath.org/?q=an:0155.20803}


Linking options:
  • http://mi.mathnet.ru/eng/dan32850
  • http://mi.mathnet.ru/eng/dan/v172/i4/p767

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:27
    Full text:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019